# SDR ASAA2022121641167

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 33,663 hours, 10,672 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS AT OR ABOVE THE THRESHOLD 605 DEGREES. GROUNDED - YES. REMOVED AND REPLACED FUEL NOZZLES REF B737-900 AMM 49-31-14.
